# SDR UIEA2013120900589

- Difficulty date: December 10, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 2,832 hours, 601 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING CRUISE THE LT WINDSHIELD WIPER DEPLOYED HALFWAY UP WINDOW WITH THE SWITCH IN OFF POSITION.  PLACED ON DEFERRAL.
